# SDR ABXA9800635

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

AFT SMOKE DETECTOR ILLUMINATED ON SHORT FINAL.  EVACUATED AIRCRAFT AFTER LANDING.  SMOKE WAS OBSERVED IN AFT UPPER COMPARTMENT.  FIRE DEPT CLEARED AIRCRAFT, REPLACED NR 11 SMOKE DETECTOR.  INSPECTED AND FOUND RIGHT COALESCER BAG NOT PROPERLY INSTALLED.  REPLACED COALESCER BAG.  INSPECTED DUCTING IN AFT CARGO COMPARTMENT.  NO DEFECTS NOTED.  INSPECTED FREIGHT WITH NO CAUSE OF SMOKE FOUND.  SUSPECT SMOKE WAS ACTUALLY MOISTURE/CONDENSATION.
